If you have any symptoms of Adipex-P overdose, call 911 right away. Symptoms of overdose with Adipex-P include: restlessness, shakiness, rapid respiration and confusion. A person can become assaultive, have hallucinations and suffer from panic attacks. Fatigue and depression usually follow. Heart-related effects include disorganized beating of the heart. Blood pressure can go either too high or too low.Other symptoms include nausea, vomiting, diarrhea and abdominal cramps. Fatal poisoning usually ends with convulsions and coma. If a person shows any of these symptoms, call 911 immediately.
- Q Should I tell the pharmacist if I feel Adipex-P is no longer working?
- Q What are the side effects of Adipex-P?
- Q Are there any risks in taking Adipex-P?
- Q Can I safely use Adipex-P while I am breastfeeding my baby?
- Q Can I nurse my baby while taking Adipex-P?
- Q Does Adipex-P interact with other medications?